4 doctors weighed in:

Can cancer treatments cause vaginal tightness?

4 doctors weighed in
Dr. Gurmukh Singh
Pathology
3 doctors agree

In brief: Depends

Cancer treatments can cause vaginal dryness that may feel like tightness.
Chemotherapy and other cancer treatment (anti estrogen therapy) supress the function ot the ovaries.And production of the female hormones, estrogen..As the result many women stop having periods, some women become menopausal. The low level of estrogen makes the vaginal area dry that may cause the feeling of tightness.

In brief: Depends

Cancer treatments can cause vaginal dryness that may feel like tightness.
Chemotherapy and other cancer treatment (anti estrogen therapy) supress the function ot the ovaries.And production of the female hormones, estrogen..As the result many women stop having periods, some women become menopausal. The low level of estrogen makes the vaginal area dry that may cause the feeling of tightness.
Dr. Gurmukh Singh
Dr. Gurmukh Singh
Thank
Read more answers from doctors